# SDR CA980608026

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, GEAR WOULD NOT RETRACT, GEAR TILT MESSAGE ON ENGINE AND CREW ALERTING SYS.  AIRCRAFT RETURNED, OTHER INDICATIONS SHOWED A/C STAYED IN GROUND MODE.  FOUND TRUCK TILT PROXIMITY SWITCH SUPPORT BRACKET INCORRECTLY INSTALLED AND DAMAGED.  BRACKET REPAIRED AND SENSORS ADJUSTED, GEAR SWING CARRIED OUT.  SYS NORMAL.
